| Catalog Number |
5500255000 |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 4 events were reported for this quarter.Product return status 1 device was received.3 device investigation types have not yet been determined.Additional information 4 devices were not labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 4 malfunction events in which the device experienced an irrigation issue that could lead to overheating.- 1 event had the problem identified during a non-clinical procedure; there was no patient involvement.- 3 events had patient involvement: no patient impact.
Event or Problem Description
This report summarizes 4 malfunction events in which the device experienced an irrigation issue that could lead to overheating.- 1 event had the problem identified during a non-clinical procedure; there was no patient involvement.- 2 events had patient involvement; no patient impact.- 1 event had insufficient information received regarding health impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 4 previously reported events are included in this follow-up record.Product return status 4 devices were received.